# SDR AALA970640

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXITLIGHT BY FORWARD ENTRY DOOR INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT BY FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
